# SDR CA980318016

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25244405
- Condition: Surges
- Location: Engine
- Part time: 3,028 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL CONTROL UNIT CAUSED 200 FT/LB SURGE WHEN POWER WAS REDUCED.
